# SDR ASOA201102261

- Difficulty date: November 28, 2011
- Submitted: December 1, 2011
- Operation: Air carrier
- Aircraft: N723EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10132
- Aircraft time: 19,770 hours, 13,738 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANGLE CRACKED ON AFT SIDE OF ASD BY ASSIST MOTER PULLEY.  R & R DRAG ANGLE REPAIR SPLICE IAW SRM 51-42-06-001-001-A01.   MINOR REPAIR.
